# SDR QXEA0002888

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 5,745 hours, 8,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOI- ON CLIMBOUT NOTED BURNING SMELL IN COCKPIT.  SMELL CONFIRMED BY FLIGHT ATTENDENT.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  REMOVED AND REPLACED TAKEOFF WARNING HORN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
